The retired chief Zhang’s worker was nearly ancient, suffering from more than 20 years of hypertension, and has been taking antihypertensive drug control. In the past six months, urination has worked hard, and he can’t help urinating. Head urine has made him very embarrassing because of his urine dripping.
Go to the hospital to see a doctor, after rectal examination, B -ultrasound, etc., he was diagnosed with benign prostatic hyperplasia.
The doctor was a young urological doctor who opened a four -projezine (alias: Tetrazizide, Antiprustin Ning Ning), and asked him to take it before going to bed. Gradually increase according to the symptoms.
Mr. Zhang took the medicine and took half a piece before going to bed that day. At midnight, because of urgency, he hurriedly got up and got up. He had not yet reached the bathroom. He only felt dizzy and weak. The pain of the thigh is unbearable. His family was sent to the hospital for emergency department. After a film inspection, he was diagnosed with a fracture of femoral neck. It is really a scourge, and I have to be hospitalized.
How can it fall? This situation has never happened before.
After understanding the medical history, the doctor found the answer -the root of the question lies in the petrazine.
Sugozine has a antihypertensive effect. In addition, the elderly’s neuropathic regulation ability is poor, and the worker Zhang took it before going to bed, making the night blood pressure low. Midnight urination rose suddenly, and from the position to the upright position, causing a posture hypotension, causing brain ischemia, dizziness, fatigue, and falling down.
Therefore, when the elderly take a receptor blocker to reduce blood pressure or treat prostate hyperplasia, be careful of the first agent effect after taking the medicine. Generally, the first one or two days that start to take the medicine are particularly prone to falling.
When the elderly who take the medicine will sit on the edge of the bed for a while when you get up at night; put the bedside table to touch the light, set up an armrest or non -slip blanket in the bathroom, and slowly stand or call your family to help the toilet to prevent falling.
In addition to receptor blockers, sedative sleeping pills and diuretic drugs are also the accomplices that cause the elderly to fall.
Anti -voltage: lower heartburn, acid reflux
Professor Wu has suffered from high blood pressure for five or six years. In the past two years, the school doctor prescribed to ammloto and Mitololol. His blood pressure was effectively controlled. Symptoms such as dizziness, brain bloating, headache, and limb numbness have improved significantly. Professor Wu, who is over the years, guides graduate students with energy.
But somehow, in the past one or two months, Professor Wu had a heartburn, acid and insomnia at night. He got up in his mouth in the morning and had a sour taste, and it was uncomfortable.
I went to the school hospital with Xie stomach medicine and did not work. In desperation, look at the expert clinic. The old doctor who took the consultation carefully listened to his speech and performed a physical examination. He personally conducted a gastroscopy and a 24 -hour esophageal pH monitoring for Professor Wu. The final diagnosis was non -eroded reflux.
“My stomach has always been good, there is no problem. Why do you get this disease for no reason?” Professor Wu puzzled.
The old doctor said with a bamboo field: “It was caused by long -term taking ammllo -lymo and Metolol. As long as these two antihypertensive drugs are gradually reduced and taken, other antihypertensive drugs are used. Betrazole is fine.
Professor Wu obediently took the medicine according to the instructions of the old doctor, and he recovered soon.
It turns out that the ability of the elderly’s esophageal acid removal is weakened, and the calcium ion antagonist (ammonia, aopopenphenylene venoma, etc.) or receptor blockers (Metololol, Bosolol, etc.) will cause subordinate sphincter sphincter sphincter sphincter sphincter Steak, “gate” is not strict, causing the upstream and gastric content with gastric acid, gastric protease, and bile enters the esophagus. These acidic substances cannot be effectively removed, causing damage to the esophageal mucosa, causing discomfort such as heartburne and acid reflux.
Bleeding: health products are not health care
Old Xu suffersed type 2 diabetes and combined with hyperlipidemia and hyperthyroidism. On the basis of taking hypoglycemic and liposuction, the doctor also prescribed anticoagulant enteric enteric adulfin.
Although Lao Xu is not very good, his children’s filial piety is well known. The children heard that the old father was thick, so he inquired about what good medicine could be improved.
The son heard that the deep -sea octopus had the skills of lipid -lowering and anticoagulation, so he bought two large bottles for his father.
My daughter was learned that Ginkgo leaf preparation has the effect of inhibiting platelets and reducing blood viscosity, and can also protect the cardiovascular and cerebrovascular. She bought ten boxes from the pharmacy and gave it to her father.
Since then, in addition to taking anticoagulant medicine aspirin, Lao Xu can take deep -sea fish oil capsules and ginkgo leaf preparations. He wants to take so many anticoagulant medicines, and myocardial infarction and stroke have missed him.
Time flowed up, and after more than a month of taking the medicine, Xu Laobo brushed his teeth in the morning and found that the gums were not stopped. Looking at the ecchymosis of the lower limbs, he panicked and called his children to send him to the hospital for an emergency.
The doctor asked the situation and conducted a coagulation function examination. The results of the inspection surprised the old man -the coagulation function was low.
The doctor said: “Both are the disasters caused by these two health products. When taking aspirin, take other drugs with platelets without permission, such as deep -sea fish oil or ginkgo leaf preparations, which will inhibit normal coagulation function and cause bleeding, so Very dangerous. “
The use of anticoagulation is not a lot of good. The superposition of many anticoagulant drugs will inhibit the normal coagulation function. In the light, gum bleeding and subcutaneous ecchymosis will occur;
Especially ginkgo biloba dectus, which is a powerful platelet activation factor inhibitor. It is reported when taking cerebral hemorrhage due to long -term use.The well -known medical magazine “Liu Ye Dao” reminds that the elderly should use ginkgo leaf preparations carefully, especially with other anticoagulant drugs.In short, the elderly must use anticoagulant drugs rationally under the guidance of a specialist, and pay attention to whether there are adverse reactions after medication, and regularly test indicators related to coagulation function.
(Intern editor: Zhang Xin)